# SDR SWIA201437758

- Difficulty date: April 5, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 27,172 hours, 22,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 + 128, BL 0.0 VERTICAL POST LT AND RT SIDES HAVE INDICATIONS NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROXIMATELY .250" LONG BY 50 PERCENT FSH.  C-CHECK. R & R FS 409 + 128, BL 0.0 VERTICAL POST LT AND RT STIFFENERS,  IAW REO.
